# SDR 9604549152

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 536
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE LEFT FUSELAGE WINDOW BELT DOUBLER AT FS 536 BETWEEN THE SKIN AND THE WINDOW RETAINER.  REPAIRED DOUBLER (P/N 9911535) PER EA 91-109376.
